# SDR DALA1317720675

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 69,396 hours, 31,778 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stuck
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.  REMOVED DEBRIS.  DOOR OPS CHECKED NORMAL.  OK FOR SERVICE.
